RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1992, Volume 326, Number 5, Pages 770–775 (Mi dan5363)  

MATHEMATICS

On the convergence of the Fourier trigonometric series at a point

V. V. Zhuk

Saint Petersburg State University

Full text: PDF file (235 kB)

English version:
Doklady Mathematics, 1993, 46:2, 349–353

Bibliographic databases:
UDC: 517.5
Presented: С. М. Никольский
Received: 15.06.1992

Citation: V. V. Zhuk, “On the convergence of the Fourier trigonometric series at a point”, Dokl. Akad. Nauk, 326:5 (1992), 770–775; Dokl. Math., 46:2 (1993), 349–353

Citation in format AMSBIB
\Bibitem{Zhu92}
\by V.~V.~Zhuk
\paper On the convergence of the Fourier trigonometric series at a point
\jour Dokl. Akad. Nauk
\yr 1992
\vol 326
\issue 5
\pages 770--775
\mathnet{http://mi.mathnet.ru/dan5363}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1198771}
\zmath{https://zbmath.org/?q=an:0796.42003}
\transl
\jour Dokl. Math.
\yr 1993
\vol 46
\issue 2
\pages 349--353


Linking options:
  • http://mi.mathnet.ru/eng/dan5363
  • http://mi.mathnet.ru/eng/dan/v326/i5/p770

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:19
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021